Simplified Lmi Condition for Global Asymptotic Stability of Delayed Neural Networks
No Thumbnail Available
Date
2006
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A linear matrix inequality (LMI) based criterion for the global asymptotic stability of a class of delayed neural networks is presented. The present criterion is a simplified version of the respective LMI based criterion recently given by Cao and Ho. (c) 2005 Elsevier Ltd. All rights reserved.
Description
Keywords
[No Keyword Available]
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
29
Issue
2
Start Page
470
End Page
473